# SDR AALA202204297901

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 68,081 hours, 25,718 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORT CIDS CAUTION LIGHT ON PANEL. MAINTENANCE FOUND THE LEFT AFT EMERGENCY EXIT DOOR DAMPER PRESSURE LOW, SERVICED DAMPER PER AMM 52-20-00 AND CAUTION LIGHT EXTINGUISHED ON FLIGHT ATTENDANTS PANEL.
